# SDR ABXA010039

- Difficulty date: February 1, 2001
- Submitted: February 9, 2001
- Operation: Air carrier
- Aircraft: N974AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47623
- Aircraft time: 51,040 hours, 56,336 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Part number: AR25291GR41
- Condition: Defective
- Location: Cockpit Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT DOOR WOULD NOT OPEN FROM THE OUTSIDE.  MAINTENANCE INSPECTED AND REPLACED THE COCKPIT DOOR LATCH IAW DC-9 MM.
